# SDR SWAA2022032347141

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF UPPER SURFACE ALONG EDGES HAS CORROSION. / FABRICATED MATERIAL LOSS AT AFT CARGO FLOOR PANEL 140DF AS EXCEEDING 20' MAX ALLOWED. FOUND TO BE OUT OF LIMITS IAW 737-800 SRM 53-00-53-1A-1. VERIFIED NEW AFT CARGO FLOOR PANEL 140DEF AS P/N:453A2610-20 IAW 737-800 AIPC 25-52-10-19 AND A-TAG WN3132. INSTALLED ON W/O TASK CARD 550730 PG 31.
